MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE DESERT SPRING HEART 1 AND 2 PK(OHDSC)839; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE DESERT SPRING HEART 1 AND 2 PK(OHDSC)839; CARDIOVASCULAR PROCEDURE KIT
Model Number SCV73OHDSD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot#20191129-23-sh was manufactured on 28th nov 2019.No exception was recorded in the device history record that could lead to the reported incident.Based on supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.155 g / 10 pieces.There were 146 occurrences reported in the past 12 months.No sample returned for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported that during an open heart procedure, lint from the or towels pwtb04-stm from the heart pack scv73ohdsd was found on the instruments, gloves, and on the arms of teammates that used the towels to dry gloved hands.There was no delay in procedure and no injury.No patient demographics were provided upon request.

Brand Name
DESERT SPRING HEART 1 AND 2 PK(OHDSC)839
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10218587
Report Number1423537-2020-00475
Device Sequence Number16854561
Product Code OEZ
UDI-Device Identifier10888439631432
UDI-Public10888439631432
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV73OHDSD
Device Catalogue NumberSCV73OHDSD
Device Lot Number420635
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;